# SDR FDEA201306251387

- Difficulty date: June 25, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 42,589 hours, 22,891 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Skin
- Part number: A5766103520000
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NOTED TO BOTTOM SKIN OF RT AILERON APROX CENTER OF AILERON.  FOUNT OUT OF LIMITS AREA REPAIRED IAW SRM 57-61-11 PB201 FIG 206 PARA 4.F CAT A REPAIR CLASSIFIED AS A MAJOR REPAIR. AREA REPROTECTED IAW SRM 51-75-10.
